An Optimal Convex Hull Algorithm in Any Fixed Dimension.
Discrete & computational geometry, Tome 10 (1993) no. 2, pp. 377-410
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
random-looking permutations, computational geometry, convex hull, derandomizing-technique, Voronoi diagram, Raghavan-Spencer method
@article{DCG_1993__10_2_131280,
author = {B. Chazelle},
title = {An {Optimal} {Convex} {Hull} {Algorithm} in {Any} {Fixed} {Dimension.}},
journal = {Discrete & computational geometry},
pages = {377--410},
year = {1993},
volume = {10},
number = {2},
zbl = {0786.68091},
url = {http://geodesic.mathdoc.fr/item/DCG_1993__10_2_131280/}
}
B. Chazelle. An Optimal Convex Hull Algorithm in Any Fixed Dimension.. Discrete & computational geometry, Tome 10 (1993) no. 2, pp. 377-410. http://geodesic.mathdoc.fr/item/DCG_1993__10_2_131280/